# SDR MALA090067

- Difficulty date: May 12, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 25,141 hours, 27,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 351-363
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOTED AN EXISTING LT FUSELAGE REPAIR BETWEEN STA 351-363 ALONG SL 1504 WAS FOUND TO HAVE 13 UNDERSIZE RIVETS, OF WHICH THE AFT MOST RIVET HAS REDUCED EDGE DISTANCE.  REPAIRED IAW S53690.
